# SDR UALA2010111504205

- Difficulty date: November 13, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 40,813 hours, 16,117 cycles
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516300
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTS MAP LIGHT EMITTED ELECTRICAL SMOKE ODOR BEFORE BURNING OUT.  CHECKED CB Z5: NOT TRIPPED (ASM 33 -12-00), PERFORMED GENERAL VISUAL INSPECTION OF MAP LIGHT, NO HAZARDS EVIDENT.  REPLACED LIGHT ASSY, CHECKS OK NOW.
